MathSciNet Relay Station
MathSciNet bibliographic data
MR2277654 (2007j:39002a) 39A11
Applelby, John A. D.; Győri, István; Reynolds, David W. On exact convergence rates for solutions of linear systems of Volterra difference equations. J. Difference Equ. Appl. 12 (2006), no. 12, 1257–1275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement